# SDR AALA201601129001

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 49,138 hours, 20,977 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367325000000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT CARGO FLOOR PANEL 161NF DELAMINATED.  REPLACED FLOOR PANEL IAW AMM 53-42-14-400-001-A.
